Jenya Soprunova
Title
Cited by
Cited by
Year
Lower bounds for real solutions to sparse polynomial systems
E Soprunova, F Sottile
Advances in Mathematics 204 (1), 116-151, 2006
452006
Toric surface codes and Minkowski length of polygons
I Soprunov, J Soprunova
SIAM Journal on Discrete Mathematics 23 (1), 384-400, 2009
422009
Experimentation and conjectures in the real Schubert calculus for flag manifolds
J Ruffo, Y Sivan, E Soprunova, F Sottile
Experimental Mathematics 15 (2), 199-221, 2006
312006
Bringing toric codes to the next dimension
I Soprunov, J Soprunova
SIAM Journal on Discrete Mathematics 24 (2), 655-665, 2010
172010
Minkowski length of 3D lattice polytopes
O Beckwith, M Grimm, J Soprunova, B Weaver
Discrete & Computational Geometry 48 (4), 1137-1158, 2012
132012
Zeros of systems of exponential sums and trigonometric polynomials
E Soprunova
arXiv preprint math/0401074, 2004
42004
Exponential Gelfond-Khovanskii formula in dimension one
E Soprunova
arXiv preprint math/0312433, 2003
42003
Eventual quasi-linearity of the Minkowski length
I Soprunov, J Soprunova
European Journal of Combinatorics 58, 107-117, 2016
32016
Exponential Gelfond–Khovanskii formula in dimension one
E Soprunova
Proceedings of the American Mathematical Society 136 (1), 239-245, 2008
32008
Lattice size of 2D and 3D polytopes with respect to the unit cube
A Harrison, J Soprunova
arXiv preprint arXiv:1709.03451, 2017
22017
Lattice size of polygons with respect to the standard simplex
A Harrison, J Soprunova, P Tierney
arXiv preprint arXiv:1709.03454, 2017
22017
Lower bounds in real algebraic geometry and orientability of real toric varieties
E Soprunova, F Sottile
Discrete & Computational Geometry 50 (2), 509-519, 2013
22013
Tropical determinant of integer doubly-stochastic matrices
T Dinitz, M Hartman, J Soprunova
Linear algebra and its applications 436 (5), 1212-1227, 2012
22012
Lattice Size and Generalized Basis Reduction in Dimension 3
A Harrison, J Soprunova
arXiv preprint arXiv:1709.03451, 2017
12017
Tropical determinant on transportation polytopes
S Gajula, I Soprunov, J Soprunova
Linear Algebra and its Applications 475, 28-44, 2015
2015
Math Circles Inscribed in Ohio
C Locke, J Oyster, K MacDonald, J Soprunova, J Caniglia
Ohio Council of Teachers of Mathematics, 2012
2012
Minkowski Length of 2D and 3D Lattice Polytopes
J Soprunova
2011
Marsh, Robert, 572 Matousˇek, Jirˇı, 262 Mazzeo, Rafe, 379 Moerdijk, I., 101
J Mrcˇun, G Berck, LJ Billera, J Borcea, AB Buan, D Calaque, A D’Andrea, ...
Advances in Mathematics 204, 664, 2006
2006
Graphs associated with groups (Mark Lewis)
J Soprunova
The system can't perform the operation now. Try again later.
Articles 1–19